Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some uses of the second conformal structure on strictly convex surfaces


Author: Tilla Klotz
Journal: Proc. Amer. Math. Soc. 14 (1963), 793-799
MSC: Primary 53.75; Secondary 53.25
MathSciNet review: 0152946
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lipman Bers, Quasiconformal mappings and Teichmüller's theorem, Conference on Analytic Functions, pp. 89-119, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114898 (22:5716)
  • [2] G. Bol, Über Nabelpunkte auf Einer Eifläche, Math. Z. 49 (1943-44), 389-410. MR 0012489 (7:29c)
  • [3] H. Hamburger, Beweis Einer Carathéodoryschen Vermutung. I, Ann. of Math. (2) 41 (1940), 63-86; II, III, Acta Math. 73 (1941), 174-332. MR 0001052 (1:172b)
  • [4] Heinz Hopf, Lectures on differential geometry in the large, Mimeographed Notes, Stanford University, 1956.
  • [5] Tilla Klotz, On G. Bol's proof of Caratheodory's conjecture, Comm. Pure Appl. Math. 12 (1959), 277-311. MR 0120602 (22:11352)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.75, 53.25

Retrieve articles in all journals with MSC: 53.75, 53.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0152946-7
PII: S 0002-9939(1963)0152946-7
Article copyright: © Copyright 1963 American Mathematical Society